# SDR AALA2018080769012

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 58,704 hours, 22,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat Row 9
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT EMERGENCY LIGHT WAS FOUND DAMAGED AT ROW 9.  THE AIRCRAFT WAS GROUNDED.  SECURED THE EMERGENCY LIGHT. OPS NORMAL.
